MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BUTTON
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 9/29/2022, it was reported by an arthrex employee via email that an while using an ar-3680 fibertak button kit, the implant pulled out.Surgeon opened an ar-3681 fibertak button along with an ar-7535 fiberlink suture tape which also pulled out.Finally case was completed with a product from another manufacturer.This was discovered during an unspecified procedure on (b)(6) 2022.Additional information received on 10/4/2022: this was discovered during an rcr procedure and nothing broke inside the patient.

Brand Name
FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19281052
Report Number1220246-2024-03055
Device Sequence Number12342419
Product Code MBI
UDI-Device Identifier00888867305458
UDI-Public00888867305458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberFIBERTAK BUTTON
Device Catalogue NumberAR-3681
Device Lot Number12547012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown